# SDR AWXA200400503

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 19,971 hours, 8,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 405
- Condition: Discharged
- Location: Cabin
- Part time: 43,422 hours, 19,591 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OPERATIONAL TEST OF EMERGENCY LIGHTS RECEIVED FAILURE INDICATION, EPSU INT LOAD FWD L.  MAINTENANCE REMOVED AND REPLACED LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
